Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pimples on face due to hormonal imbalance, prescribed hormone tablets. Cause problems after marriage?

hi doctor i am unmarried age is 27 and i have a pimple problem due to hormonal imbalance..i got pimples to all over my face every year. my treatment is going on with a dermatologist but he gave me ginnette35 always to control pimples. doctor is it safe?? can i get a problem after marriage due to this medicine or not?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Ginnette 35 is a product that contains two substances used as a birthcontrol pill. It is used in treatment of acne also.
The side effects of Ginnette 35 are the common side effects of the other birth control pills.
As for the future pregnancies, when the menstrual cycle fully recovers, there will be no more effects from taking Ginnette35.
Answered: Sun, 16 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor